Berrabah Bendoukha, "On a certain class of nonstationary sequences in Hilbert space", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 326906, 12 pages, 2003. https://doi.org/10.1155/S0161171203201034
On a certain class of nonstationary sequences in Hilbert space
We study the functions of correlation of certain sequences: , where is a contraction in Hilbert space . By using the spectral methods of the nonunitary operators we give the general form of and its asymptotic behaviour .
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.